Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

How could I increase my memory power

I am doing masterbate since from 7 years almost everyday. I dont have any kind of health problem.But when I am alone then I am masturbating. I read some where it effects on the mind. Memory capacity degrade.Is it true..Since from few days my sperm is very thin. Please sujest me how could I leave this ? How could I increase my memory power. I cant concentrate on my work. please help me.
Asked On : Tue, 29 Mar 2011
Answers:  1 Views:  409
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi welcome to HealthcareMagic

Masturbation is not related to memory... its just leads to waste of time and energy...
you must not see porn movies, obscene pictures, divert the mind towards playing sports, reading books, if spirituality can be useful... there is no particular medicine to increase memory power.,, you need to study in full concentration , which will enable to remember...
Hope I have answered your question..

Answered: Sun, 17 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor